Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 2, 2011, 3:20 PM CDT. It took effect at Apr 3, 2011, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 3:20 PM CDT (20:20 UTC)
- In effect from
- Apr 3, 2011, 7:00 AM CDT
- Expired
- Apr 3, 2011, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
666 WHUS73 KMKX 022020 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT SAT APR 2 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED SUNDAY INTO SUNDAY EVENING... .STRONG LOW PRESSURE WILL MOVE EAST INTO THE REGION TONIGHT AND SUNDAY...THEN CONTINUE EAST ACROSS THE REGION SUNDAY NIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL DEVELOP ON SUNDAY WITH THE APPROACH OF THE LOW. THE HIGH WAVES WILL LINGER INTO SUNDAY EVENING BEFORE SUBSIDING. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...AS THE LOW MOVES AWAY FROM THE REGION. LMZ643>646-030430- /O.NEW.KMKX.SC.Y.0028.110403T1200Z-110404T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS SUNDAY...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN SUNDAY EVENING. * WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET SUNDAY. 3 TO 5 FOOT WAVES WILL LINGER SUNDAY EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
4 follow-up statements
593 WHUS73 KMKX 030216 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 PM CDT SAT APR 2 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED SUNDAY INTO SUNDAY EVENING... .STRONG LOW PRESSURE WILL MOVE EAST INTO THE REGION TONIGHT AND SUNDAY...THEN CONTINUE EAST ACROSS THE REGION SUNDAY NIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL DEVELOP ON SUNDAY WITH THE APPROACH OF THE LOW. THE HIGH WAVES WILL LINGER INTO SUNDAY EVENING BEFORE SUBSIDING. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...AS THE LOW MOVES AWAY FROM THE REGION. LMZ643>646-031030- /O.CON.KMKX.SC.Y.0028.110403T1200Z-110404T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 PM CDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS SUNDAY...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN SUNDAY EVENING. * WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET SUNDAY. 3 TO 5 FOOT WAVES WILL LINGER SUNDAY EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
538 WHUS73 KMKX 030909 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 AM CDT SUN APR 3 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED TODAY INTO THIS EVENING... .STRONG LOW PRESSURE OVER EASTERN SOUTH DAKOTA WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL DEVELOP TODAY WITH THE APPROACH OF THE LOW. WINDS WILL EASE FOR A TIME LATE THIS AFTERNOON AND EVENING AS THE LOW MOVES THROUGH...BUT THE HIGH WAVES WILL LINGER INTO THIS EVENING BEFORE SUBSIDING. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY INTO TUESDAY MORNING...AS THE LOW MOVES AWAY FROM THE REGION. LMZ643>646-031715- /O.EXT.KMKX.SC.Y.0028.110403T1200Z-110404T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 409 AM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS TODAY...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN THIS EVENING. * WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET LATE THIS MORNING AND AFTERNOON. 3 TO 5 FOOT WAVES WILL LINGER INTO THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
162 WHUS73 KMKX 031436 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CDT SUN APR 3 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED TODAY INTO THIS EVENING... .STRONG LOW PRESSURE OVER EASTERN SOUTH DAKOTA WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL OCCUR TODAY...WITH THE APPROACH OF THE LOW. WINDS WILL EASE FOR A TIME LATE THIS AFTERNOON AND EVENING...AS THE LOW MOVES THROUGH. HOWEVER...THE HIGH WAVES WILL LINGER INTO THE EVENING BEFORE SUBSIDING. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY INTO TUESDAY MORNING...AS THE LOW MOVES AWAY FROM THE REGION. LMZ643>646-032245- /O.CON.KMKX.SC.Y.0028.000000T0000Z-110404T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH 15 TO 25 KNOTS TODAY...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN THIS EVENING. * WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET THIS AFTERNOON. 3 TO 5 FOOT WAVES WILL LINGER INTO THIS EVENING...BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
210 WHUS73 KMKX 032035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT SUN APR 3 2011 ...HIGH WAVES EXPECTED INTO THIS EVENING... .STRONG LOW PRESSURE OVER IOWA WILL MOVE EAST NORTHEAST ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. BRISK ONSHORE WINDS AND HIGH WAVES WILL CONTINUE THROUGH LATE AFTERNOON. THE WINDS WILL EASE FOR A TIME THIS EVENING...AS THE LOW MOVES INTO THE AREA. HOWEVER...THE HIGH WAVES WILL LINGER INTO THE EVENING BEFORE SUBSIDING. MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY AND MONDAY NIGHT...AS THE LOW MOVES AWAY FROM THE REGION. LMZ643>646-040300- /O.CON.KMKX.SC.Y.0028.000000T0000Z-110404T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH 15 TO 25 KNOTS THROUGH LATE AFTERNOON...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN THIS EVENING. * WAVES: 5 TO 8 FEET THROUGH LATE THIS AFTERNOON...THEN 3 TO 5 FEET THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:50 AM CDT, 11 hours 30 minutes earlier.
Area forecast discussion, Apr 2, 3:50 AM CDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CDT SAT APR 2 2011 UPDATED TO ADD MARINE DISCUSSION. .VERY SHORT TERM...TODAY...FORECAST CONFIDENCE MEDIUM TO HIGH. MAIN QUESTION IS CLOUD COVER TODAY AND THE IMPACT ON TEMPERATURES. MID LEVEL RIDGING BUILDS IN BEHIND LAST VORTICITY MAXIMUM THAT CLEARS THE SOUTHEAST BY EARLY THIS AFTERNOON. MODEL SOUNDINGS DRY COLUMN OUT IN THE WEST...WITH STEEP LOW-LEVEL LAPSE RATES BRINGING POTENTIAL FOR STRATOCUMULUS. LAYER RELATIVE HUMIDITY FORECASTS ARE SLOW TO CLEAR HIGHER RH OUT OF FORECAST AREA UNTIL CLOSE TO 00Z SUNDAY...BUT SOUNDINGS ARE A BIT DRIER. WILL KEEP CLOUDS EARLY OVER NORTHEAST SECTIONS OF FORECAST AREA ON CYCLONIC SIDE OF FLOW...THEN LOWER CLOUD COVER FROM SOUTHWEST TO NORTHEAST THROUGH THE AFTERNOON. WITH A BIT MORE SUNSHINE AND 925 MB TEMPERATURES RISING TO 5 TO 6C THE SOUTHWEST PORTION OF CWA WILL SEE MID 50S TODAY...TAPERING DOWN TO THE MID 40S IN THE NORTHEAST AND EAST WITH EARLY CLOUDS AND COOLER 925 MB TEMPERATURES. SHORT TERM...SATURDAY NIGHT THROUGH MONDAY NIGHT...CONFIDENCE MEDIUM. LOW PRESSURE DEVELOPING OVER THE ROCKIES WILL PUSH EASTWARD INTO THE AREA SATURDAY NIGHT. GOOD CONSISTENCY AMONG MODELS TO BRING THE LOW NEAR THE IL/WI BORDER...AND POSSIBLY A BIT FURTHER NORTH. DRY AIR IN PLACE SATURDAY WILL TAKE TIME TO ERODE...BUT STRONG MID LEVEL WAA SHOULD BE ABLE TO MOISTEN THE LAYER ENOUGH TO BRING PRECIP INTO THE CWA AFTER MIDNIGHT SATURDAY NIGHT. STRONG FGEN BAND LATE SATURDAY NIGHT/EARLY SUNDAY MORNING AND 20 UBARS PER SECOND JUST ABOVE THE FGEN BAND SHOULD BRING A CHANCE FOR THUNDERSTORMS DURING THIS TIME. EXPECT ELEVATED CONVECTION BASED ON TEMP PROFILES...WITH A NON-ZERO CHANCE OF SEVERE WEATHER...MAIN THREAT BEING HAIL. DEPENDING ON THE EXACT TRACK OF THE LOW...IF WE CAN GET INTO THE WARM SECTOR...WOULD EXPECT TO SEE TEMPS IN SWERN CWA INTO THE LOWER 60S. 850 AND 925 TEMPS IN THE 12 TO 14 DEGREE RANGE WOULD SUPPORT THIS WARMING...AND POSSIBLY A FEW DEGREES WARMER. EXPECT THE COOLER LAKE TO KEEP POTENTIAL WARMING FROM BEING REALIZED NEAR LAKE MICHIGAN. MODEL RANGES FOR TEMPS MUCH BETTER THAN 24 HOURS AGO...BUT GEM REMAINS AN OUTLIER ON THE WARM SIDE. COLD FRONT PUSHES THROUGH LATE SUNDAY. POPS DOWN TO 30 TO 40 RANGE FOR MONDAY...WITH A COLD RAIN EXPECTED FOR MOST. MAY SEE SNOW MIX IN NORTH IN THE AFTERNOON. EVERYONE COULD SEE A BRIEF PERIOD OF LIGHT SNOW AS PRECIP WRAPS UP MONDAY NIGHT WITH LITTLE OR NO ACCUMULATION. EXPECT TEMPS ON MONDAY TO PEAK MID DAY BEFORE STRONG PUSH OF COOLER AIR REACHES THE AREA. TEMP PROFILE WOULD SUPPORT A DEEP MIXED LAYER ON MONDAY POTENTIALLY EXTENDING UP TO AROUND 750MB. WINDS ABOVE 850MB ABOVE 40KTS...AND COULD SEE A PERCENT OF THIS MIX TO THE SURFACE. WILL KEEP AN EYE ON THIS. LONG TERM...TUESDAY THROUGH FRIDAY...CONFIDENCE MEDIUM. UPPER LEVEL FLOW GOES NEARLY ZONAL WED AND THU. A WEAK DISTURBANCE WILL PASS NORTH OF THE CWA WED...BRINGING A SLIGHT CHANCE FOR RAIN. WE COULD SEE THE RETURN OF 60 DEGREE TEMPS FOR THE SOUTHERN CWA WED AS WELL. AN UPPER LEVEL DISTURBANCE DIGS INTO A TROUGH OVER THE WESTERN US LATE IN THE WEEK WITH POTENTIAL FOR A NICE WARM UP BY FRIDAY. AVIATION...POCKETS OF MVFR CLOUDS SHOULD EXIT WITH LAST UPPER DISTURBANCE AROUND OR SHORTLY AFTER 12Z. EXPECTING LINGERING VFR CLOUD DECK TO SHIFT TO THE EAST BY LATE THIS AFTERNOON. SOME HINT ON FORECAST SOUNDINGS THAT DAYTIME HEATING WILL PRODUCE A STRATOCUMULUS DECK...BUT IN SPITE OF STEEP LOW-LEVEL LAPSE RATES MOISTURE IS LACKING SO WILL KEEP AFTERNOON SKIES SCATTERED AT KMSN...WITH A GRADUAL WEST TO EAST IMPROVEMENT AT EASTERN TAF SITES. CLOUDS ON THE INCREASE WITH STRONG WARM AIR ADVECTION TONIGHT...WITH RAIN CHANCES REACHING KMSN AROUND 06Z SUNDAY...AND EASTERN LOCATIONS BETWEEN 09Z AND 12Z SUNDAY. MID LEVEL LAPSE RATES AND STRONG LIFT WILL BRING POTENTIAL FOR ELEVATED THUNDERSTORMS AND VISIBILITY RESTRICTING RAINS...BUT MOSTLY BETWEEN 12Z AND 18Z SUNDAY. && .MARINE...SOME GUSTS TO 20 KNOTS THIS MORNING WITH LINGERING PRESSURE GRADIENT THAT SHIFTS TO THE EAST OF THE NEARSHORE WATERS DURING THE AFTERNOON. LIGHT WINDS TONIGHT WITH RIDGE MOVING ACROSS REGION...THEN INCREASING SOUTHEAST WINDS SUNDAY AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST. APPEARS SMALL CRAFT ADVISORY WILL BE NEEDED BY SUNDAY AFTERNOON LASTING THROUGH SUNDAY EVENING. BAGGY GRADIENT WITH LOW PASSAGE REDUCES WINDS OVERNIGHT...BUT GUSTY WEST WINDS INCREASE TOWARD SMALL CRAFT CRITERIA FOR MONDAY AND MONDAY NIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...12/ZABEL VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, Apr 2, 4:35 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 AM CDT SAT APR 2 2011 WIZ046-047-051-052-056>060-062>072-030945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 435 AM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT OVER SOUTH CENTRAL WISCONSIN...AND A SLIGHT CHANCE IN THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT MAINLY SOUTH OF A LINE FROM MADISON TO MILWAUKEE. STRONG LOW PRESSURE AND THE ASSOCIATED LIFT AND INSTABILITY WILL TRACK ACROSS FAR SOUTHERN WISCONSIN...AND TRIGGER THUNDERSTORMS. THE THUNDERSTORMS MAY CONTAIN LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND SUNDAY NIGHT. LMZ643>646-030945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 435 AM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA FOR MOST OF THE PERIOD FROM SUNDAY THROUGH TUESDAY AS STRONG LOW PRESSURE MOVES ACROSS FAR SOUTHERN WISCONSIN. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS WITH LARGE HAIL SUNDAY AND SUNDAY NIGHT FROM MILWAUKEE SOUTH TO THE ILLINOIS BORDER. REM WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.